GET THE APP

Nodular Regenerative Hyperplasia: A Rare Complication of Treatment with Thiopurines in Patients with Crohnandrsquo;s Disease | Abstract
Journal of Hepatology and Gastrointestinal disorders

Journal of Hepatology and Gastrointestinal disorders
Open Access

ISSN: 2475-3181

+1-504-608-2390

Abstract

Nodular Regenerative Hyperplasia: A Rare Complication of Treatment with Thiopurines in Patients with Crohn’s Disease

Testa Anna, Terracciano Luigi, D’Armiento Maria Rosaria, Imperatore Nicola, Nardone Olga Maria, Rispo Antonio and Castiglione Fabiana

A 25-year-old male with ileal pre-anastomotic recurrence of Crohn's disease (CD) experienced nodular regenerative hyperplasia (NRH) secondary to treatment with azathioprine (AZA). The subject showed increase in cholestasis indices and a reduction in platelets. The diagnosis of NRH was established by liver biopsy; outcome was favourable after treatment discontinuation, with complete normalization of liver function tests within less than one year.

Top